# SDR 2006FA0000019

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: General aviation
- Aircraft: N917AF
- Make and model: Diamon DA20-C1
- Aircraft serial: C0172
- Aircraft time: 1,346 hours
- Engine: Cont IO240A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Roll Pin
- Condition: Missing
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL PIN LOCKING THE NOSE STRUT ELASTOMERIC SPRING PLATE (PN 20-3220-05-02) TO THE SHOCK ABSORBER ROD (PN 20-3220-05-01) HAD WORKED OUT UNLOCKING THE ASSY.
